# SDR 0501736301

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,049 hours, 9,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED IN DTW, THE FLOOR TRACK EMERGENCY LIGHTS ON THE UPPER DECK FORWARD HALF SEATS 72K TO 74A GOES ON FOR THREE SECONDS, THEN GOES OUT.  DTW MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD AND RETURNED TO SERVICE.
